Alert archive / Nevada / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 5, NWS Elko, NV

July 3, 2013Eureka County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Jul 3, 2013, 8:35 PM PDT for Eureka County, Nevada. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2013, 8:35 PM PDT (03:35 UTC)
Expired
Jul 3, 2013, 9:00 PM PDT
In force
25 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Eureka County, NV

The radar

The Elko radar (KLRX), 95 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 3.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2013-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2013-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3692 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:56 PM PDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 3, 5:56 PM PDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
556 PM PDT WED JUL 3 2013

.SYNOPSIS...AN APPROACHING LOW PRESSURE SYSTEM WILL ENHANCE
THUNDERSTORMS ACTIVITY ON INDEPENDENCE DAY AND AGAIN FRIDAY.
THUNDERSTORM ACTIVITY WILL DECREASE OVER THE WEEKEND AND MAINLY BE
CONFINED TO EASTERN NEVADA. TEMPERATURES WILL CONTINUE TO COOL
OVER THE NEXT COUPLE OF DAYS.

&&

.UPDATE...WITH SOME SHOWERS PRODUCING HEAVY RAIN AT TIMES  OVER
PORTIONS OF NORTHERN NYE AND SOUTHERN EUREKA...HAVE INCREASED POPS
OVER THESE AREAS FOR THIS EVENING. CURRENTLY PARTLY CLOUDY OVER
HUMBOLDT COUNTY...BUT EXPECT SOME SHOWERS TO ROTATE IN HUMBOLDT
COUNTY LATER THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED AT 315 PM /

SHORT TERM...TONIGHT THROUGH FRIDAY. ANOTHER ROUND OF
THUNDERSTORMS FIRING OFF THIS AFTERNOON AND WILL CONTINUE INTO THE
EVENING HOURS. EXPECT ISOLATED STORMS TO CONTINUE THROUGH THE
NIGHT ACROSS NORTHWEST NEVADA AS SOME INSTABILITY PERSISTS ACROSS
THAT AREA. THE REAL FIREWORKS WILL START TOMORROW AS A SHORT WAVE
APPROACHES FROM THE NORTHWEST PUTTING A 50-60 KT JET OVER NORTHERN
NEVADA ALONG WITH INCREASING WIND SHEAR DURING THE AFTERNOON. THIS
WILL ENHANCE THUNDERSTORM ACTIVITY WITH A GOOD CHANCE THAT A FEW
STORMS WILL BECOME SEVERE, ESPECIALLY ACROSS NORTHWEST NEVADA.
STORMS WILL PERSIST THROUGH THE EVENING HOURS AS SHORT WAVE ENERGY
CONTINUES TO ENHANCE DEVELOPMENT. SHORT WAVE STALLS OVER NORTHERN
CA AND WESTERN NEVADA ON FRIDAY WITH 50-60 KT JET CONTINUING
ACROSS NORTHERN AND CENTRAL NV FOR ANOTHER ACTIVE THUNDERSTORM
DAY. TEMPERATURES WILL CONTINUE TO COOL A FEW MORE DEGREES ON
THURSDAY AND AGAIN FRIDAY DUE TO COOLER AIR FROM THE APPROACHING
SHORT WAVE. THEREFORE WILL LET EXCESSIVE HEAT WARNING EXPIRE THIS
AFTERNOON.

LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. WESTERN GREAT
BASIN WILL BE WEDGED BETWEEN A WEAK TROUGH TO THE NORTHWEST AND HIGH
PRESSURE CENTERED ROUGHLY OVER NEW MEXICO THROUGHOUT MOST OF THE
LONG TERM PERIOD...WHICH WILL RESULT IN ISOLATED TO SCATTERED
THUNDERSTORMS OVER CENTRAL AND EASTERN PORTIONS OF THE CWA. AT THIS
TIME HEAVIEST THUNDERSTORM ACTIVITY FOR THE LONG TERM PERIOD LOOKS
TO BE ON SATURDAY AS REMNANTS OF A 60KT JET ARE YET TO EXIT NE INTO
IDAHO. EXPECT A SLOW DECREASE IN THUNDERSTORMS AS THE LONG TERM
PERIOD PROGRESSES...WITH DIMINISHING AMOUNTS OF AVAILABLE MOISTURE.
TEMPERATURES WILL BE AROUND 10 DEGREES COOLER IN THE LONG TERM IN
COMPARISON TO THE CURRENT HOT TEMPERATURES...THROUGH STILL NEAR TO
SLIGHTLY ABOVE NORMAL. IN GENERAL LOOK FOR MOST AREAS TO BE DRY WITH
ABOVE NORMAL TEMPERATURES THROUGH THE MIDDLE OF NEXT WEEK.

AVIATION...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED BOTH TODAY AND ON THURSDAY ACROSS CENTRAL AND NORTHERN
NEVADA...WITH ISOLATED ACTIVITY POSSIBLE OVERNIGHT. IN ADDITION TO
LIGHTNING...GUSTY OUTFLOW WINDS MAY IMPACT OPERATIONS AT ALL
TERMINALS.

FIRE WEATHER...AN APPROACHING LOW PRESSURE SYSTEM WILL BRING
INCREASED THUNDERSTORM COVERAGE THURSDAY AFTERNOON AND EVENING.
THE AIRMASS WILL BE A LITTLE DRIER SO EXPECTING SCATTERED MOSTLY
DRY THUNDERSTORMS. FRIDAY AFTERNOON AND EVENING WILL SEE ANOTHER
ROUND OF SCATTERED MAINLY DRY THUNDERSTORMS AS THE LOW PRESSURE
SYSTEM REMAINS TO OUR WEST CAUSING ENHANCED THUNDERSTORM ACTIVITY.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THURSDAY TO 11 PM PDT FRIDAY FOR
HUMBOLDT COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO
COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...
NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...
SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN
LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO
COUNTY...WHITE PINE COUNTY.

&&

87/91/96/
Hazardous weather outlook, Jul 3, 3:06 AM PDT, 17 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
306 AM PDT WED JUL 3 2013

NVZ030-033-035>041-041015-
HUMBOLDT COUNTY-SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
306 AM PDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOOK FOR CONTINUED VERY WARM CONDITIONS WITH THE EXCESSIVE HEAT
WARNING IN EFFECT FOR ONE MORE AFTERNOON. ISOLATED TO SCATTERED
THUNDERSTORMS WILL DEVELOP OVER NORTHERN NEVADA IN THE AFTERNOON.
SOME OF THE THUNDERSTORMS MAY PRODUCE STRONG OUTFLOW WINDS TO 50
MPH...WHICH CAN PICK UP DUST AND LIMIT VISIBILITIES TO ONE MILE OR
LESS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.

AN UPPER LEVEL JET WILL COMBINE WITH MOISTURE AND INSTABILITY IN
PLACE TO BRING SCATTERED THUNDERSTORMS TO THE AREA THURSDAY. SOME
OF THE STORMS MAY BE STRONG WITH GUSTY OUTFLOW WINDS AND SMALL
HAIL. BLOWING DUST MAY BE POSSIBLE WITH SOME OF THE OUTFLOW WINDS
WHICH COULD LIMIT VISIBILITIES TO ONE MILE OR LESS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ031-034-041015-
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
306 AM PDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER NORTHERN
NEVADA IN THE AFTERNOON. SOME OF THE THUNDERSTORMS MAY PRODUCE
STRONG OUTFLOW WINDS TO 50 MPH...WHICH CAN PICK UP DUST AND LIMIT
VISIBILITIES TO ONE MILE OR LESS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.

AN UPPER LEVEL JET WILL COMBINE WITH MOISTURE AND INSTABILITY IN
PLACE TO BRING SCATTERED THUNDERSTORMS TO THE AREA THURSDAY. SOME
OF THE STORMS MAY BE STRONG WITH GUSTY OUTFLOW WINDS AND SMALL
HAIL. BLOWING DUST MAY BE POSSIBLE WITH SOME OF THE OUTFLOW WINDS
WHICH COULD LIMIT VISIBILITIES TO ONE MILE OR LESS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Jul 3, 6:06 PM PDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
606 PM PDT WED JUL 3 2013

NVZ039-040130-
SOUTH CENTRAL ELKO COUNTY NV-
606 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 630 PM
PDT...

AT 604 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF CURRIE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  U.S. HIGHWAY 93...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4065 11461 4030 11454 4037 11504 4057 11501
TIME...MOT...LOC 0106Z 268DEG 14KT 4046 11483

JRM
Special weather statement, Jul 3, 6:51 PM PDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
651 PM PDT WED JUL 3 2013

NVZ036-037-040215-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY NV-
651 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANDER AND EXTREME
WESTERN EUREKA COUNTIES UNTIL 715 PM PDT...

AT 648 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF GRASS VALLEY...MOVING EAST
AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN LANDER COUNTY...
  RURAL WESTERN EUREKA COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4006 11653 3991 11669 4002 11680 4010 11677
TIME...MOT...LOC 0151Z 292DEG 8KT 4003 11670

JRM
Special weather statement, Jul 3, 7:21 PM PDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
721 PM PDT WED JUL 3 2013

NVZ037-040245-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
721 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANDER AND WESTERN EUREKA
COUNTIES UNTIL 745 PM PDT...

AT 718 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF GRASS VALLEY...MOVING SOUTHEAST
AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   GRASS VALLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4002 11642 3986 11656 4000 11674 4008 11669
TIME...MOT...LOC 0221Z 302DEG 7KT 4000 11663

JRM
Special weather statement, Jul 3, 7:35 PM PDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
735 PM PDT WED JUL 3 2013

NVZ033-039-040300-
SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV-
735 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 800 PM
PDT...

AT 729 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES SOUTHEAST OF CLOVER VALLEY...MOVING EAST
AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  US HIGHWAY 93 NEAR CLOVER VALLEY...LOCATIONS NEAR THE SPRUCE
MOUNTAIN RIDGE AND THE SOUTH PORTIONS OF THE PERQUOP MOUNTAINS SOUTH
OF INTERSTATE 80...

&&

LAT...LON 4099 11462 4051 11433 4049 11483 4087 11504
TIME...MOT...LOC 0233Z 285DEG 10KT 4068 11466

RLC
Special weather statement, Jul 3, 7:50 PM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
750 PM PDT WED JUL 3 2013

NVZ037-040315-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
750 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 815
PM PDT...

AT 747 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARDEN PASS...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   DIAMOND VALLEY...
   STATE ROUTE 278...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3977 11586 3964 11619 3981 11635 3991 11617
TIME...MOT...LOC 0250Z 319DEG 16KT 3982 11618

JRM
Special weather statement, Jul 3, 8:10 PM PDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
810 PM PDT WED JUL 3 2013

NVZ035-037-040345-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE
COUNTY NV-
810 PM PDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA AND EXTREME
WESTERN WHITE PINE COUNTIES UNTIL 845 PM PDT...

AT 806 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
DIAMOND VALLEY TO 8 MILES SOUTHWEST OF GARDEN PASS TO 15 MILES
SOUTHWEST OF GARDEN PASS TO 12 MILES SOUTH OF GRASS VALLEY...AND
MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   DIAMOND VALLEY...
   STATE ROUTE 278...FROM GARDEN PASS TO DIAMOND VALLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3973 11579 3966 11604 3959 11641 3975 11656
      3981 11648 3984 11634 3988 11610
TIME...MOT...LOC 0309Z 308DEG 13KT 3981 11601 3973 11625
          3971 11639 3972 11650

JRM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 5:01 PM PDTSpecial Weather StatementLKN29 min
Jul 3, 5:22 PM PDTSevere Thunderstorm WarningLKNLander, Nye23 min
Jul 3, 5:46 PM PDTSpecial Weather StatementLKNElko29 min
Jul 3, 5:49 PM PDTAreal Flood AdvisoryLKNLander3 hr
Jul 3, 6:06 PM PDTSpecial Weather StatementLKN24 min
Jul 3, 6:21 PM PDTSevere Thunderstorm WarningLKNElko24 min
Jul 3, 6:51 PM PDTSpecial Weather StatementLKNEureka24 min
Jul 3, 6:53 PM PDTAreal Flood AdvisoryLKNElko3 hr
Jul 3, 7:21 PM PDTSpecial Weather StatementLKNEureka24 min
Jul 3, 7:35 PM PDTSpecial Weather StatementLKN25 min
Jul 3, 7:50 PM PDTSpecial Weather StatementLKNEureka25 min
Jul 3, 8:10 PM PDTSpecial Weather StatementLKNEureka35 min
Jul 3, 8:50 PM PDTSpecial Weather StatementLKNEureka25 min
Jul 3, 9:35 PM PDTFlash Flood WarningLKNEureka3 hr
Jul 3, 10:37 PM PDTSpecial Weather StatementLKN53 min
Jul 3, 11:31 PM PDTSpecial Weather StatementLKNHumboldt29 min
Jul 4, 12:59 AM PDTSpecial Weather StatementLKNHumboldt91 min
Jul 4, 1:48 PM PDTSevere Thunderstorm WarningLKNHumboldt42 min
Jul 4, 2:17 PM PDTSpecial Weather StatementLKN43 min
Jul 4, 2:23 PM PDTSevere Thunderstorm WarningLKNHumboldt22 min
Jul 4, 2:55 PM PDTSevere Thunderstorm WarningLKNHumboldt35 min
Jul 4, 3:00 PM PDTSpecial Weather StatementLKNLander30 min
Jul 4, 3:08 PM PDTSpecial Weather StatementLKNHumboldt22 min
Jul 4, 3:22 PM PDTSpecial Weather StatementLKN23 min
Jul 4, 3:40 PM PDTSpecial Weather StatementLKN35 min
Jul 4, 4:38 PM PDTSpecial Weather StatementLKNLander22 min
Jul 4, 4:50 PM PDTSpecial Weather StatementLKNHumboldt25 min
Jul 4, 4:59 PM PDTSevere Thunderstorm WarningLKNHumboldt31 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.